# SDR COMA9610085

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: APT79RT110008OP
- Condition: Defective
- Location: Rt Eng
- Part time: 9,988 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE INDICATES 80 PSI AT CRUISE POWER SETTING.  WHEN POWER WAS REDUCED, OIL PRESSURE DECREASED TO NORMAL.  REPLACED THE OIL PRESSURE TRANSDUCER.
